COQ10, L-Cartinine, & MultiVitamin
Jul 14, 2004
Hello, Will COQ10, L-Cartinine, and a MultiVitamin increase my liver enzymes if I am hbv/hiv. I'm on Hepsera now and my enzymes are normal. Are COQ10, L-Cartinine, and MultiVitamins processed through the liver or kidneys? Thank you for your time and information.
Response from Dr. McGovern
There is really not enough data to answer your question. I think the most important thing will be to see if your virus levels decline on Hepsera. Multivitamins are certainly safe. Although carnitine was used with adefovir (hepsera) when the doses were high at 120 milligrams a day in the past, you don't need that medication with doses of hepsera at 10 milligrams a day - which is standard dosing for the treatment of hepatitis B.
Good luck with your treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can I Mix Fluconazole And Monistat?
- Can You Get Genital Warts From In A Hot Tub?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.